# SDR QXEA2020120300333

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 20,629 hours, 22,390 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MTX TAXI, NR 1 PROP FAILS TO UNFEATHER, ATTEMPTED TO UNFEATHER 5 TIMES NO HELP.  C/W FIM 61-20-00-810-803 PARA 1-5A (5),6.  C/W FUNCTIONAL TEST OF THE NR 1 PROPELLER TIME TO UNFEATHER CHECK, NO DEFECTS NOTED (17 SEC) TWO TIMES.  UNFEATHER TEST WAS, IAW AMM 61-20-00-720-802.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
